Pennsylvania, 2016Winter Storm in Pennsylvania, February 15 to 16, 2016
February 15 to 16, 2016 · NWS CTP · 18 events in 18 counties and zones
A winter storm developed over the Gulf Coast states and tracked northeastward up the spine of the Appalachians and across central Pennsylvania from Monday, February 15 to Tuesday, February 16, 2016. This storm spread a couple inches of snow across central Pennsylvania on Monday, which changed over to a wintry mix of sleet and freezing rain Monday night.
Every event with a place to put it; 18 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A winter storm developed over the Gulf Coast states and tracked northeastward up the spine of the Appalachians and across central Pennsylvania from Monday, February 15 to Tuesday, February 16, 2016. This storm spread a couple inches of snow across central Pennsylvania on Monday, which changed over to a wintry mix of sleet and freezing rain Monday night. Much of central PA changed over to plain rain on Tuesday, although Warren and McKean counties changed back to snow as colder air wrapped in behind he departing system. Northwestern PA received significant snowfall, while portions of central PA received significant icing.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Feb 15, 11:08 AM EST, 52 minutes earlier.
Area forecast discussion, Feb 15, 11:08 AM EST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1108 AM EST MON FEB 15 2016
.SYNOPSIS...
LOW PRES DEVELOPING OVER THE GULF STATES WILL TRACK NORTHEAST
THROUGH PENNSYLVANIA BY TUESDAY. HIGH PRESSURE WILL BUILD OVER
THE STATE ON THURSDAY...THEN LOW PRESSURE WILL TRACK NORTH OF
PENNSYLVANIA THROUGH THE GREAT LAKES FRIDAY INTO SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LULL IN SNOWFALL LIFTING NORTHWARD AS H5 TROF LIFTS THROUGH
UPSTATE NEW YORK AT MIDDAY...TAKING FIRST SURGE OF WAA AND
NUISANCE SNOWFALL WITH IT. LOOKING UPSTREAM...PRECIPITATION
SHIELD EXPANDING FROM JUST SOUTH OF THE MASON DIXON TO THE LOWER
MISSISSIPPI RIVER VALLEY AS LOW PRESSURE DEEPENS AND RACES
NORTHEASTWARD TO THE CENTRAL APPALACHIANS BY LATE TONIGHT.
SPOTTY LIGHT SNOW WILL TEMPORARILY TAPER OFF IN MOST AREAS THROUGH
LATE MORNING...WITH A SEVERAL HOUR BREAK EXPECTED FOR MANY ACROSS
CNETRAL AND NORTH CENTRAL PA. TO THE SOUTH...EXPECT ANOTHER ROUND
OF SNOW DEVELOPING EARLY TO MID AFTERNOON AS THE MAIN EVENT GETS
GOING. INCREASING ISENTROPIC LIFT AND MOISTURE RETURN OVERSPREADS
THE STATE FROM THE SOUTH THIS AFTN AND EVENING...AS STRENGTHENING
SOUTHERLY LL JET FORMS OVR THE EASTERN CONUS IN RESPONSE TO
DIGGING UPPER TROF OVR THE MISS VALLEY. EXPECT A PERIOD OF
STEADIER/HEAVIER SNOW TO MOVE INTO THE SOUTHERN COUNTIES THIS AFTN
WITH A FEW INCHES OF ACCUM LIKELY BEFORE WARMING ALOFT RESULTS IN
CHANGEOVER TO MIXED PRECIP THIS EVENING.
NO ADDITIONAL CHANGES LATE THIS MORNING...AFTER EARLIER ADJUSTING
ALIGNMENT OF EXISTING ADVISORIES OVERNIGHT (PATCHY FREEZING RAIN
LASTING LONGER OVER THE SOUTH CENTRAL MOUNTAINS ALONG THE MD
BORDER)...AND UPGRADING TO WINTER STORM WARNINGS FOR BEDFORD AND
SOMERSET FOR COUNTY WIDE AVERAGE OF 0.25" OF ICE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
NCAR/SPC MESOSCALE ENSEMBLE OUTPUT...AS WELL AS 0C ISOTHERM FROM
OPER EC/GFS/CANADIAN...ALL INDICATE A TRANSITION FROM SNOW TO FZRA
AND EVENTUALLY RAIN OVER MOST OF CENTRAL PA TONIGHT. BY 06Z
SNOW/MIX LINE SHOULD BE OVR THE NW MTNS. SOME UNCERTAINTY WITH
REGARDS TO EXACT TRACK OF SFC LOW...WHICH WILL IMPACT HOW QUICKLY
LOW LVL COLD AIR /AND FZRA THREAT/ IS SCOURED OUT. HOWEVER...BY
DAWN TUESDAY...THERE SEEMS TO BE BROAD AGREEMENT AMONG
SREF/GEFS/NCAR/SPC OUTPUT THAT PTYPE WILL BE PLAIN RAIN OVER ALL
OF CENTRAL PA WITH THE EXCEPTION OF WARREN AND POSSIBLY MCKEAN
COUNTY. BASED ON THE LIKELIHOOD OF A MAINLY SNOW EVENT OVR WARREN
CO...HAVE UPGRADED WATCH TO A WINT STORM WARNING WITH 6-10 INCH
AMTS MOST LIKELY. 0C 850 ISOTHERM IN MOST MDL GUIDANCE SUGGESTS
MCKEAN CO WILL LIKELY CHANGEOVER TO RAIN...KEEPING AMTS JUST BLW
12 AND 24HR WARNING CRITERIA. IN GENERAL...ICE ACCUMS EXPECTED TO
REMAIN IN THE ADVISORY CATEGORY PER WPC GUIDANCE. HOWEVER...EXPECT
THE HIGHER RIDGES ACROSS CENTRAL/SOUTHERN PA TO SEE TEMPS LINGER
BLW 32F LONGER...LIKELY RESULTING IN LOCAL ICE AMTS OVER A QUARTER
INCH. LATEST NCAR ENS DATA SUPPORTS THIS SCENARIO WITH RIDGETOPS
AMTS BTWN 3 AND 4 TENTHS OF AN INCH.
LOCALLY HVY RAIN...COMBINED WITH SNOWMELT WILL POSE A FLOODING
THREAT ACROSS EASTERN PA ON TUESDAY. LATEST RIVER ENSEMBLE OUTPUT
AND WPC GUIDANCE SUGGEST MINOR FLOODING COULD BE A CONCERN. WILL
HIGHLIGHT THIS THREAT IN THE HWO.
HEAVIEST PRECIP WILL PASS EAST OF THE REGION BY TUESDAY AFTN...AS
ANOMALOUS LL JET/PWATS SHIFT EAST. HOWEVER...POTENT MID LVL
SHORTWAVE LIFTING NE THRU THE AREA WILL PRODUCE NUMEROUS RAIN/SNOW
SHOWERS INTO THE AFTN ESP ACROSS THE W MTNS. MDL SOUNDINGS
SUPPORT A FEW ADDITIONAL INCHES OF SNOW ACCUM ACROSS WARREN AND
POSSIBLY MCKEAN COS DURING THE DAYLIGHT HRS OF TUESDAY.
PORTIONS OF EASTERN PA THAT BREAK INTO THE WARM SECTOR EAST OF SFC
LOW SHOULD SEE HIGH TEMPS AOA 50F TUESDAY...WHILE THE NW MTNS
PROBABLY BARELY GET ABV FREEZING.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
MEAN UPPER LVL TROF AXIS AND ASSOC COLD FRONT IS PROGGED TO SWING
THRU ON WED...ACCOMPANIED BY A ROUND OF SNOW SHOWERS...MAINLY OVR
THE W MTNS. HIGH PRES BUILDING IN BEHIND THE FRONT SHOULD SUPPLY
THE REGION WITH FAIR AND CHILLY WX THURSDAY.
IN THE FRI-SUN TIME FRAME...UPPER LVL FLOW BECOMES ZONAL...ALLOWING
MILDER PACIFIC AIR TO WORK INTO PA. ECENS AND GEFS BOTH TRACK A
SFC LOW NORTH OF PA LATE FRIDAY-SAT. TRAILING COLD FRONT WILL
LIKELY BE ACCOMPANIED BY SCT RAIN SHOWERS OVR MOST OF PA FRI
NITE-SAT...WITH SHSN POSSIBLE IN THE NORTH.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
LULL IN SNOW WILL OCCUR THROUGH EARLY AFTERNOON CENTRAL AND
NORTHERN ROUTES. AS MOISTURE INCREASES AHEAD OF AN APPROACHING
POTENT LOW PRESSURE SYSTEM...HEAVIEST PRECIP DURING THE AFTERNOON
WILL BE ACROSS THE SOUTH AND SUSQ VALLEY...WITH LOWEST VSBYS IN
SNOW. PRECIP WILL INCREASE AREAWIDE TONIGHT AS LLWS DEVELOPS. TYPE
WILL TRANSITION FROM SNOW TO FREEZING RAIN TO RAIN TONIGHT INTO
TUESDAY...INITIALLY IN THE SE AND THEN WORKING NORTHWESTWARD
/THOUGH THE NW MTNS WILL LIKELY REMAIN ALL SNOW OR WINTRY MIX/.
ICING COULD BE A CONCERN ON TAKEOFFS AND APPROACHES TONIGHT.
OUTLOOK...
TONIGHT AND TUE...SNOW LIKELY WRN HALF OF PENN...WITH TRANSITION
TO A WINTRY MIX AND THEN RAIN IN THE SE. WIDESPREAD RESTRICTIONS
CONTINUE. LLWS.
WED...ANOTHER WAVE SLIDES THROUGH KEEPING RESTRICTIONS IN
PLACE ALONG WITH POTENTIAL FOR LIGHT SNOW...ESP OVER THE WEST.
THU...MAINLY VFR.
FRI...MAINLY VFR. PERHAPS A RAIN SHOWER...MAINLY LATE.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
TUESDAY FOR PAZ006-010>012-017>019-024>028-037-041-042-045-046-
049>053.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 1 AM EST
TUESDAY FOR PAZ058-059-066.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 7 AM EST
TUESDAY FOR PAZ033-034.
WINTER WEATHER ADVISORY FROM 2 PM THIS AFTERNOON TO 7 AM EST
TUESDAY FOR PAZ035-036-056-057-063>065.
WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 6 PM EST
TUESDAY FOR PAZ005.
WINTER STORM WARNING FROM 7 PM THIS EVENING TO 6 PM EST
TUESDAY FOR PAZ004.
&&
SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR/FITZGERALD
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...FITZGERALD
AVIATION...RXR
Hazardous weather outlook, Feb 15, 8:53 AM EST, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
853 AM EST MON FEB 15 2016
PAZ006-010>012-017>019-024>028-045-161400-
POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-
SOUTHERN CLINTON-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ005-161400-
MCKEAN-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 PM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ004-161400-
WARREN-
853 AM EST MON FEB 15 2016
...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 6 PM EST
TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ033-034-161400-
SOMERSET-BEDFORD-
853 AM EST MON FEB 15 2016
...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM
EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ035-036-161400-
FULTON-FRANKLIN-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ037-041-042-046-049>053-161400-
TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
7 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ058-059-066-161400-
SCHUYLKILL-LEBANON-LANCASTER-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
PAZ056-057-063>065-161400-
PERRY-DAUPHIN-CUMBERLAND-ADAMS-YORK-
853 AM EST MON FEB 15 2016
...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
7 AM EST TUESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
RAINFALL...COMBINED WITH SNOWMELT COULD POTENTIALLY PRODUCE MINOR
FLOODING ACROSS PARTS OF THE AREA TUESDAY INTO TUESDAY NIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Feb 15, 8:08 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
808 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM SNOW FAIRFIELD 39.79N 77.37W
02/15/2016 M1.1 INCH ADAMS PA CO-OP OBSERVER
&&
EVENT NUMBER CTP1601293
EVANEGOLocal storm report, Feb 15, 8:09 AM EST, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 AM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW CASHTOWN 1S 39.87N 77.36W
02/15/2016 M1.3 INCH ADAMS PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW DUBOIS 41.09N 78.76W
02/15/2016 M1.2 INCH CLEARFIELD PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
0800 AM SNOW WINDBER 40.29N 78.78W
02/15/2016 M2.0 INCH SOMERSET PA CO-OP OBSERVER
24 HOUR SNOWFALL. CO-OP OBSERVER
&&
EVENT NUMBER CTP1601294
EVENT NUMBER CTP1601295
EVENT NUMBER CTP1601296
EVANEGOWinter Storm, Dauphin
- When
- February 15, 12:00 PM EST to February 16, 10:00 AM EST
- Where
- Dauphin forecast zone
- Reported by
- Social Media
- Coordinates
- 40.415, -76.779 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Franklin
- When
- February 15, 12:00 PM EST to February 16, 10:00 AM EST
- Where
- Franklin forecast zone
- Reported by
- Public
- Coordinates
- 39.927, -77.721 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Fulton
- When
- February 15, 12:00 PM EST to February 16, 10:00 AM EST
- Where
- Fulton forecast zone
- Reported by
- Public
- Coordinates
- 39.925, -78.113 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Lancaster
- When
- February 15, 12:00 PM EST to February 16, 7:00 AM EST
- Where
- Lancaster forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.042, -76.248 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Lebanon
- When
- February 15, 12:00 PM EST to February 16, 7:00 AM EST
- Where
- Lebanon forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.367, -76.458 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, York
- When
- February 15, 12:00 PM EST to February 16, 10:00 AM EST
- Where
- York forecast zone
- Reported by
- ASOS
- Coordinates
- 39.920, -76.726 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Bedford
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Bedford forecast zone
- Reported by
- Social Media
- Coordinates
- 40.007, -78.490 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Blair
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Blair forecast zone
- Reported by
- ASOS
- Coordinates
- 40.481, -78.349 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Cambria
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Cambria forecast zone
- Reported by
- ASOS
- Coordinates
- 40.495, -78.714 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Clearfield
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Clearfield forecast zone
- Reported by
- ASOS
- Coordinates
- 41.000, -78.474 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Northern Centre
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Northern Centre forecast zone
- Reported by
- Social Media
- Coordinates
- 40.919, -77.820 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Northern Clinton
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Northern Clinton forecast zone
- Reported by
- Social Media
- Coordinates
- 41.234, -77.638 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Somerset
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Somerset forecast zone
- Reported by
- ASOS
- Coordinates
- 39.972, -79.028 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Southern Clinton
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Southern Clinton forecast zone
- Reported by
- Social Media
- Coordinates
- 41.234, -77.638 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Southern Lycoming
- When
- February 15, 4:00 PM EST to February 16, 10:00 AM EST
- Where
- Southern Lycoming forecast zone
- Reported by
- ASOS
- Coordinates
- 41.343, -77.064 (the zone’s center; the record gives no point)
Light snow developed the afternoon of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Cameron
- When
- February 15, 8:00 PM EST to February 16, 10:00 AM EST
- Where
- Cameron forecast zone
- Reported by
- ASOS
- Coordinates
- 41.437, -78.204 (the zone’s center; the record gives no point)
Light snow developed the evening of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Elk
- When
- February 15, 8:00 PM EST to February 16, 10:00 AM EST
- Where
- Elk forecast zone
- Reported by
- ASOS
- Coordinates
- 41.425, -78.649 (the zone’s center; the record gives no point)
Light snow developed the evening of February 15th before quickly changing over to freezing rain. A quarter of an inch or more of ice accumulation was observed across the county.
Winter Storm, Warren
- When
- February 15, 8:00 PM EST to February 16, 6:00 PM EST
- Where
- Warren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.815, -79.274 (the zone’s center; the record gives no point)
Heavy snow developed the evening of February 15th and accumulated 8-12 inches across the county by the afternoon of February 16th.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Florida, February 15, 20163 injured · $5.2 million · EF3 · 13 events
- Tornadoes and Hail in Mississippi, February 15, 20162 injured · $3.2 million · EF2 · 50 events
- Tornadoes and Hail in Alabama, February 15 to 16, 20161 injured · $1.7 million · EF2 · 38 events
- Damaging Winds in Florida, February 15, 2016$117,000 · 70 kt wind · 52 events
- Heavy Snow in Ohio, February 15 to 16, 2016$1.1 million · 4 events
- Winter Storm in New York, February 15 to 16, 2016$295,000 · 17 events
- Heavy Snow in Pennsylvania, February 15 to 16, 2016$550,000 · 3 events
- Winter Weather in Vermont, February 15 to 16, 2016$160,000 · 16 events
- Damaging Winds and Winter Weather in Georgia, February 15 to 16, 2016$115,000 · 70 kt wind · 12 events
- Hail and Damaging Winds in Mississippi, February 15, 2016$77,000 · 1 in hail · 11 events
- Damaging Wind and Lightning Strikes in Louisiana, February 15, 2016$80,000 · 52 kt wind · 3 events
- Tornado and Hail in Mississippi, February 15, 20162 injured · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 613836, 613838, 613839, 613840, 613841, 613848, 613828, 613831, 613832, 613835, 613842, 613843, 613844, 613845, 613846, 613834, 613837, 613847.